MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER

C.R. BARD, INC. (BASD) -3006260740 GLIDEPATH; DIALYSIS CATHETER
Catalog Number 5343190
Medical Device Problem Codes Loss of or Failure to Bond (1068); Material Separation (1562); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Codes Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/04/2025
Type of Reportable Event Serious Injury
Event or Problem Description
On (b)(6) 2025, it was reported that after removing a 13f x19cm glidepath catheter from a patient, the cuff was found to be detached from the catheter.The cuff was subsequently retrieved from the soft tissue, and it was noted that both the cuff and a sleeve portion of the catheter had separated from the original device.There was no reported patient injury.
 
Additional Manufacturer Narrative
H11: as the lot number for the device was provided, a review of the device history records was performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On (b)(6) 2025, it was reported that after removing a 13f x 19cm glidepath catheter from a patient, the cuff was found to be detached from the catheter.The cuff was subsequently retrieved from the soft tissue, and it was noted that both the cuff and a sleeve portion of the catheter had separated from the original device.Further probing and dissection with instruments and ultrasound guidance used to visually see and remove the cuff portion.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: additional information was received, and the file was reassessed for reportability and determined to be reportable as serious injury.As the lot number for the device was provided, a review of the device history records was performed.The device has not been returned to the manufacturer for evaluation.However, photos were provided for review.The investigation of the reported event is currently underway.B5, g3, h1, h6 (patient).Section a through f ¿ the information provide by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
 
Event or Problem Description
On nov 04, 2025, it was reported that after removing a 13f x 19cm glidepath catheter from a patient, the cuff was found to be detached from the catheter.The cuff was subsequently retrieved from the soft tissue, and it was noted that both the cuff and a sleeve portion of the catheter had separated from the original device.Further probing and dissection with instruments and ultrasound guidance used to visually see and remove the cuff portion.The current status of the patient is unknown.
 
Additional Manufacturer Narrative
H11: manufacturing review: the device history records have been reviewed, and this lot met all release criteria.Investigation summary: although the sample was not returned for evaluation, three electronic photos were provided and reviewed.The photos show the complete view of catheter and cuff along with tube were noted to detached from the catheter.Blood residues were noted on the device.Manufacturing review was performed and cuff detachment was verified and confirmed, however in accordance with established manufacturing processes, the component involved is not handled during the assembly stage and as per supplier investigation no trends or evidence of systemic issues related to bonding, materials, or the assembly process have been identified.No potential failure was identified related to manufacturing and supplier related.As per instructions for use (ifu) the catheter must be surgically removed.Free the cuff from the tissue and pull the catheter gently and smoothly."freeing the cuff" was missed during procedure, hence detachment of cuff and tube considered as use related issue.Therefore, the investigation is confirmed for the reported cuff detachment issue and identified improper procedure.The root cause was determined to be use related.Labeling review: a review of product labeling documentation (e.G., procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.G3, h6 (device, method, result, conclusion).Section a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.

Brand Name
GLIDEPATH
Common Device Name
DIALYSIS CATHETER
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
brett curtice
800 w. rio salado pkwy
tempe, AZ 85281
4803032689
MDR Report Key23641577
Report Number3006260740-2025-08988
Device Sequence Number21360804
Product Code MSD
UDI-Device Identifier00801741187391
UDI-Public(01)00801741187391(11)250215(17)260930(10)REJZ2126
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K211410
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Device Explanted Year2025
Reporter Type Manufacturer
Report Source Other,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2026
Device Catalogue Number5343190
Device Lot NumberREJZ2126
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/04/2025
Supplement Date Received by Manufacturer01/06/2026
05/05/2026
Initial Report FDA Received Date11/25/2025
Supplement Report FDA Received Date01/27/2026
05/07/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/15/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age17 YR
Patient SexMale
Patient Weight50 KG